# SDR SWAA2022032385598

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737*
- Aircraft serial: 32475
- Aircraft time: 60,016 hours, 35,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP . L2 DOOR EXTERIOR EMERGENCY LIGHT INOP. / [01] RELAMPED ; OPS CHECK?S GOOD REF B737 AMM 33-51-04 .
